Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lupus Pain and Surgery Complications
    avatar
    Anon_175764 posted:
    Thanks for your Reply!Hi I was diagnosed with Lupus after my 4th spinal surgery. I wasswollen to the point that I couldn't bend my fingers or make a fist, I had little reddish spots all over my legs, my face had the Lupus flare, all my Glands in my head and behind my ears were swollen, and I had a horrible headache and joint pain all over.By the time I made it in to the doctor the mysterious symptoms disappeared,but I was insistent he do a ANA test for Lupus. So we found out I had Lupus SLE and ever since I have been Dx'd with it I have had to have 6 more spinal surgeries and after each has been fused I have to have the hardware removed because my body starts attacking it.I have also developed fibromyalgia, SLE, Lupus arthritis, migraines, chronic fatigue syndrome, restless leg syndrome , asthma,and depression. My back is constantly buldging or messing up.I get sick all the time. I have become allergic to 3 IV antibiotics over the last 4 yrs.Currently I am on prednisone (the majority of the time), restasis for my eyes, Nortriptylin, restoril for sleep, lasix 40mg and 80 mg, soma, plaquenil, singulair, topamax, azelastine HCI nose spray, klonopin, vistaril (pain meds make me itch really bad), lyrica, imuran, mirapex, kadian, percocet, savella, proventil, and systane eye drops.Last spinal surgery was 3 wks ago and I am 38 yrs old and disabled.I have trouble walking without my cane or standing up straight for long periods of time. This last surgery was 5 levels from S-2 up.I keep having problems with my stomach cramps/diahreah.I also keep getting the migraines,fever,and the rash all over my arms/legs, and my face is red on my cheeks and nose. Sometimes the migraines are so bad that they break the blood vessels in my eyes an fill them with blood from the pressure. My eye specialist/ and eye doctor agree that the meds and Lupus is starting to attack my eyes. Does anyone else have problems with horrible hot flashs all the time to the point where my shirt is wet and so is my face? I just don't know what to do anymore.Now they said my 14yr old daughter has a high ANA test and has been having joint pain have a tenative dx of fibro,but hope its just her weight and growing pains any advice? Sorry I hit you with a lot of information and questions.Also I have low vitamin D, and take Omega 3, Voltaren Gel for hand pain, super b complex, asmanex, Vitamin C, Triple Omega. These are some of the other pills I take also.
    thank you,
    Jerri
    Reply


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Minimizing steroid side effectsExpert
    It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
    Was this Helpful?
    79 of 110 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.